# SDR CALA2025051404676

- Difficulty date: May 15, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N686UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 74,437 hours, 13,051 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Elevatr
- Component: Elevator, Boeing
- Component part number: 183T300113G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH O/B ELEVATOR UPR SURFACE MID AREA STA175.98-200.46 FND HOLE REF HX NR WO.4760910,
